MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, 3.1 EDITION; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, 3.1 EDITION; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-65
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - event site postal code: h3t 1e2.\ \ upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported by the customer that during use, the cardiosave intra-aortic balloon pump (iabp) helium gas loss message occurred.There was patient involvement.No harm was reported.It was reported that pump was replaced, the clinical staff kept the same balloon and replaced the cardiosave unit.
 
Additional Manufacturer Narrative
Updated fields: h2, h11, g6, g3, b5, h6 (type of investigation, component codes), d9, h3\ upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported by the customer that during use, the cardiosave intra-aortic balloon pump (iabp) helium gas loss message occurred.There was patient involvement.No harm was reported.It was reported that pump was replaced, the clinical staff kept the same balloon and replaced the cardiosave unit.The getinge fst was dispatched to evaluate the unit.It was reported that no helium gas loss or fault nr 53 were observed.The software version was reinstalled as a precaution.Pim module, safety disk, power management board and solenoid board were replaced.The cardiosave device has been successfully maintained.It is now ready for clinical use.

Brand Name
CARDIOSAVE HYBRID, 3.1 EDITION
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50752300
Report Number2249723-2026-0004276
Device Sequence Number9361542
Product Code DSP
UDI-Device Identifier10607567113432
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-65
Device Catalogue Number0998-00-0800-65
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown
Patient SexUnknown